See Alike in...

Alike App

Browser

Callan11

562d

I have been smoking a lot of weed lately and my throat is getting irritated/blood tinged :( any ideas on what i can do? I still drink tea etc, but maybe i need to seriously stop for a bit

Top reply
    • jacrow

      560d

      Stop smoking weed if it's hurting your health

    • Eren2273

      560d

      You really should stop if it's hurting you

    • jacrow

      560d

      Stop smoking weed if it's hurting your health

    • canoli

      561d

      I struggled to switch from smoking to edibles but once I adjusted it was great. Edibles are more of a relaxing experience. Not too cerebral.

    • katitomato

      562d

      I’d suggest trying edibles, vapes, tinctures… there’s many other options other than smoking if you live in the right place or know the right people! Or you can just quit, but I’d suggest weaning yourself off instead of going cold turkey if you’re going to do that.

      • Callan11

        562d

        @katitomato thats what im trying to do, vaping caused the issue i think or just being around second hand smoke also

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion